# SDR HNAA2024080900659

- Difficulty date: July 15, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,540 hours, 36,990 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E045806 CARGO DOOR INTERNAL WEB IS CHAFED IN MULTIPLE AREAS.  FURTHER INVESTIGATION OF CARGO DOOR INTERNAL WEB CHAFES IN MULTIPLE AREAS SHOWS TO BE TOTAL OF 2 CHAFED (MARKED) AREAS. BLENDED 2 MARKED CHAFED AREAS IAW EMB 145 SRM 51-10-03. 1 BLENDED AREA FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 52-30-01AD. ACCOMPLISHED REPAIR OF 1 BLEND OUT AT INTERSECTION OF HB3 & VB2 ON CARGO DOOR INTERNAL WEB (LOWER SKIN) IAW PIEDMONT EO1-52-24-0472 AND EMBRAER ETD2024-145-020452.
